# SDR CALA0700324

- Difficulty date: June 26, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6935352Y1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.65 INCH CRACK IN CLIP AT STA 616, S8L.  THE CLIP WAS REMOVED AND REPLACED IAW SRM 51-40-02.
